Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/8685

Studies on the Johnstonianidae (Acari, Parasitengona)

File SizeFormat 
vol11n4-396-466.pdf36.29 MBAdobe PDFView/Open

Item Summary

Title: Studies on the Johnstonianidae (Acari, Parasitengona)
Authors: Newell, Irwin M.
Issue Date: Oct 1957
Publisher: University of Hawai'i Press
Citation: Newell IM. 1957. Studies on the Johnstonianidae (Acari, Parasitengona). Pac Sci 11(4): 396-466.
URI/DOI: http://hdl.handle.net/10125/8685
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 11, Number 4, 1957



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.